Get E-Book on COVID-19

Q. Can I use C Sora ointment if I have a fungal infection?

Answered by
Dr. Sumit Srivastava
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Aug 19, 2017 and last reviewed on: Oct 09, 2018

Hello doctor,

Should I use C Sora ointment (Clobetasol propionate and Salicylic acid ointment) on my face when having a fungal infection?

Dr. Sumit Srivastava

General Medicine Internal Medicine
#

Hello,

Welcome to icliniq.com.

  • Clobetasol propionate is a mild steroid used to suppress inflammation and salicylic acid is a desquamating agent used to remove dead skin with a mild antiseptic property.
  • If you have been prescribed this ointment by a dermatologist, you can go ahead with it otherwise do not use it.
  • If you have any irritation, burning sensation or flare up of infection, discontinue its use and consult your dermatologist immediately.

For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 

Related Questions:
Can I use C Sora ointment if I have a fungal infection?
I have burning sensation on the internal walls of vagina. Why is it?
Can I have a fast recovery in MS if I use steroids?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Can you suggest a skin whitening cream that does not contain steroids?

Query: Hello doctor, I am a 27 year old female. My skin appears very dull. Can you suggest a whitening cream that does not contain steroid, which I can use on a regular basis?  Read Full »

Can burning sensation of throat occur from acid reflux?

Query: Hi doctor, I am a 40 year old male. I just like to share a problem with you related to my throat. For the last 10 days or so, I am feeling a scratch or burning like sensation behind the uvula. I do not have any problem with eating. The sensation tends to remain silent at night during sleep, but agai...  Read Full »

My acne spots are getting worse. How can I remove them?

Query: Hi doctor, My acne is getting worse. The spots are on my face, back and chest. I have had the spots for about two years now. How can I remove the spots from my face?  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.